Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Weak* compact convex sets with separable extremal subsets have the Radon-Nikodým property


Author: Richard D. Bourgin
Journal: Proc. Amer. Math. Soc. 69 (1978), 81-84
MSC: Primary 46B05
MathSciNet review: 0482077
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The result stated in the title, as well as several other related results, is derived.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B05

Retrieve articles in all journals with MSC: 46B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0482077-9
PII: S 0002-9939(1978)0482077-9
Keywords: Weak$ ^ \ast $ compact norm separable sets, subset s-dentability, Radon-Nikodým property
Article copyright: © Copyright 1978 American Mathematical Society